Alert archive / Kentucky / Tornado Warnings in 2025

Tornado Warning 9, NWS Jackson, KY

February 6, 2025Harlan County, Kentucky

NWS Jackson, KY issued this tornado warning at Feb 6, 2025, 8:43 PM EST for Harlan County, Kentucky. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 6, 2025, 8:43 PM EST (01:43 UTC)
Expired
Feb 6, 2025, 9:00 PM EST
In force
17 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Harlan County, KY

The radar

The Knoxville radar (KMRX), 63 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 6, 7:27 PM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.7 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
335 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

296 
WFUS53 KJKL 070143
TORJKL
KYC095-070200-
/O.NEW.KJKL.TO.W.0009.250207T0143Z-250207T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service JACKSON KY
843 PM EST Thu Feb 6 2025

The National Weather Service in JACKSON KY has issued a

* Tornado Warning for...
  Southwestern Harlan County in southeastern Kentucky...

* Until 900 PM EST.

* At 843 PM EST, a severe thunderstorm capable of producing a tornado
  was located over Liggett, or 7 miles southwest of Harlan, moving
  east at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Martins Fork Lake around 850 PM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3669 8341 3678 8342 3681 8321 3674 8320
      3669 8338
TIME...MOT...LOC 0143Z 268DEG 39KT 3674 8338 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

GEERTSON
2 follow-up statements
894 
WWUS53 KJKL 070149
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
849 PM EST Thu Feb 6 2025

KYC095-070200-
/O.CON.KJKL.TO.W.0009.000000T0000Z-250207T0200Z/
Harlan KY-
849 PM EST Thu Feb 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EST FOR
SOUTHWESTERN HARLAN COUNTY...

At 849 PM EST, a severe thunderstorm capable of producing a tornado
was located over Peepace Store, or near Harlan, moving east at 45
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Martins Fork Lake around 855 PM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3669 8339 3678 8336 3677 8320 3674 8320
      3669 8338
TIME...MOT...LOC 0149Z 275DEG 38KT 3674 8331 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

GEERTSON
951 
WWUS53 KJKL 070155
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
855 PM EST Thu Feb 6 2025

KYC095-070204-
/O.EXP.KJKL.TO.W.0009.000000T0000Z-250207T0200Z/
Harlan KY-
855 PM EST Thu Feb 6 2025

...THE TORNADO WARNING FOR SOUTHWESTERN HARLAN COUNTY WILL EXPIRE AT
900 PM EST...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until midnight EST for
southeastern Kentucky.

&&

LAT...LON 3669 8339 3678 8336 3677 8320 3674 8320
      3669 8338
TIME...MOT...LOC 0154Z 270DEG 39KT 3674 8325 

$$

GEERTSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Feb 6, 6:32 PM EST, 2 hours 11 minutes earlier. Its key messages:

  • Thunderstorms will be possible in southern and southeastern Kentucky this into this evening, a few of which could be severe near the Tennessee border.
  • Well above normal temperatures are forecast for most places on Saturday, with cooler readings the remainder of the days during the next week.
  • An active weather pattern will continue into next week, with a flood risk, and the potential for wintry precipitation at times for some locations.
Area forecast discussion, Feb 6, 6:32 PM EST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
632 PM EST Thu Feb 6 2025

.KEY MESSAGES...

- Thunderstorms will be possible in southern and southeastern
  Kentucky this into this evening, a few of which could be severe
  near the Tennessee border.

- Well above normal temperatures are forecast for most places on Saturday,
  with cooler readings the remainder of the days during the next
  week.

- An active weather pattern will continue into next week, with a flood
  risk, and the potential for wintry precipitation at times for
  some locations.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 608 PM EST THU FEB 6 2025

Late this afternoon, a cold front extended from near Monticello to
Paintsville. This front separates record breaking warmth to the
south from a transition to much colder wintery air to the north.
The air south of the front is also unusually moist for wintertime
standards, resulting in instability supportive of thunderstorms.
development. Respectable shear, largely due to speed, is also
present and is supporting organization of longer lived cells.
This presents a severe wx threat into the evening. Interestingly,
both right (cyclonic) and left (anticyclonic) moving supercells
have been observed late this afternoon in far southeast KY.
More benign showers/thunderstorms are expected further north this
evening, with elevated activity north of the front.

Precip will taper off from northwest to southeast tonight behind
the cold frontal passage. High pressure slipping by to our north
in the air mass behind the front will provide a dry but much
cooler day on Friday. Even so, temperatures will still probably
end up a bit above normal.

A low pressure system traveling along the aforementioned boundary
will draw the front back northward toward KY on Friday night.
Isentropic lift across the boundary will likely bring rain to most
of the area overnight, but latest model runs suggest it won't be
particularly heavy on Friday night.

.LONG TERM...(Saturday through Thursday)
Issued at 512 PM EST Thu Feb 6 2025

The long term forecast is characterized by rather active weather in
Eastern Kentucky. As quasi-zonal flow sits in place aloft over the
Greater Ohio River Valley, a series of disturbances and their
surface reflections will approach the region. This will yield
multiple frontal passages, repeated rounds of precipitation,
temperature swings, and potentially some hydrological impacts. The
Weather Prediction Center has highlighted two distinct periods of
potentially heavy precipitation for the forecast area: 2/11-2/12 and
2/14-2/16. The cumulative nature of this past week's observed
rainfall and then whatever falls from the systems in the extended
forecast may lead to stream rises. While it is too early to provide
specific details, interests at risk for flooding are encouraged to
pay close attention to trusted weather sources as this active
pattern unfolds.

The period opens with a warm front lifting back north through the
Tennessee Valley. Increasing isentropic lift out ahead of this
boundary and modest moisture return/WAA in its wake will yield
returning precipitation chances and warming temperatures on
Saturday. Afternoon highs will be well above normal in the 60s,
but the NBM guidance suggests highs closer to 70 across the south.
Saturday's plentiful cloud coverage may limit the amount of
diurnal warming, but in our southernmost counties, any breaks in
the clouds could yield in near-record highs. In fact, the record
high at the London-Corbin climate site for February 8th is 70
degrees. This is within one standard deviation of the current
deterministic forecast high, so the NBM guidance may be realistic.
Further to the north and closer to the boundary, it may only be
able to warm up into the mid 50s. Regardless, the entire forecast
area will be in the warm sector of Saturday's system, and all
precipitation will accordingly fall as rain through Saturday
night. Meaningful cold air will lag behind the system's best
moisture, and Sunday's sensible weather generally looks drier and
cooler. Expect highs in the lower 40s, with overnight lows dipping
down into the 30s. However, given the zonal flow regime, this
boundary is poised to once again stall out somewhere to the South
of the area in the Tennessee Valley.

Headed into next week, this zonal flow eventually turns more
southwesterly, which will increase moisture transport into the
region. With the weekend's boundary to our south, the area will
initially be in the cold sector out ahead of the next system. This
may yield wintery precipitation types. To further complicate
things, the stalled boundary may once again work its way north
again as a warm front, albeit in a more muted fashion.
Temperatures through the rest of the long term are shrouded in the
typical long-range uncertainty, and the exact thermal profiles
will depend on precisely how these boundaries evolve. With the
warm air leading aloft, this could lead to a gradient of
precipitation types from north to south with Monday-Tuesday's
system. Across the north, where the coldest air will be in place,
snow is currently forecast. Closer to Tennessee, along the
Cumberland Basin, heavy rain is forecast. In between the two, a
wintery mix is plausible. Similar set-ups exist on Wednesday into
Thursday and then again next weekend; these would further agitate
any potential hydrological impacts. It is possible that northern
portions of the forecast area see accumulating snow next week
while their southern counterparts see multiple inches of rain.
This particular package's storm total QPF from Monday to Thursday
correspondingly ranges from about 1.5 inches in the Bluegrass to 3
inches in the Cumberland.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
ISSUED AT 632 PM EST THU FEB 6 2025

A mix of VFR and MVFR conditions was present at the start of the
period. Showers and thunderstorms are becoming more numerous from
the west and will affect much of the area, especially south of
I-64, through 4-6Z. As this happens, MVFR conditions should also
expand to cover the area, with perhaps some localized IFR. During
the course of the night, the precip and sub-VFR conditions are
forecast to exit to the southeast, leaving dry weather and VFR
conditions area wide by around 7Z, and then lasting through the
remainder of the period.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HAL
LONG TERM...MARCUS
AVIATION...GEERTSON
Hazardous weather outlook, Feb 6, 5:22 PM EST, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
522 PM EST Thu Feb 6 2025

KYZ044-050>052-059-060-104-106>109-119-071200-
Fleming-Montgomery-Bath-Rowan-Powell-Menifee-Elliott-Morgan-Johnson-
Wolfe-Magoffin-Martin-
522 PM EST Thu Feb 6 2025

This Hazardous Weather Outlook is for a portion of eastern Kentucky.

.DAY ONE...Tonight.

Minor flooding or high water from earlier rainfall will linger in a
few locations.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

High water is expected to persist along portions of the Red River
through Friday night.

Accumulating snow is forecast at times from Monday night into
Wednesday.

Heavy rainfall is possible Wednesday night and Thursday, which could
result in flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ058-068-069-079-080-083>088-110>118-120-071200-
Estill-Rockcastle-Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-
Bell-Harlan-Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-
Letcher-Pike-
522 PM EST Thu Feb 6 2025

This Hazardous Weather Outlook is for a portion of eastern Kentucky.

.DAY ONE...through tonight.

Thunderstorms are possible through this evening. A few of them may
produce damaging wind, hail, or isolated tornadoes, mainly south of
the Cumberland and Hal Rogers parkways. Locally heavy rainfall could
also result in isolated flash flooding.

High water is expected along portions of the main stem of the
Kentucky River and along the Red River.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

High water is expected along portions of the main stem of the
Kentucky River through Monday night, and along portions of the Red
River through Friday night.

Accumulating snow is possible in some locations at times from Monday
night into Wednesday.

Heavy rainfall is possible Monday night through Thursday, which could
result in flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any occurrences of hail, damaging
wind, tornadoes, or flooding tonight.

HAL

In the hours before

Special weather statement, Feb 6, 5:33 PM EST, 3 hours 10 minutes before
Special Weather Statement
National Weather Service JACKSON KY
533 PM EST Thu Feb 6 2025

KYZ088-062300-
Harlan KY-
533 PM EST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HARLAN COUNTY THROUGH
600 PM EST...

At 532 PM EST, Doppler radar was tracking a strong thunderstorm over
Chevrolet, or near Harlan, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Harlan, Evarts, Clovertown, Bobs Creek, Black Bottom, Dizney,
Chevrolet, Louellen, Clover Fork, Coxton, Short Town, Kenvir,
Darkmont, Highsplint, Big Black Mountain, Shields, Kildav, Black
Mountain, Rock House, and Holmes Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3678 8331 3687 8333 3695 8286 3688 8289
      3686 8297 3686 8299 3685 8301 3685 8307
      3684 8308 3683 8310 3680 8310 3678 8313
TIME...MOT...LOC 2232Z 266DEG 35KT 3683 8325

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

GINNICK
Special weather statement, Feb 6, 5:54 PM EST, 2 hours 49 minutes before
Special Weather Statement
National Weather Service JACKSON KY
554 PM EST Thu Feb 6 2025

KYZ079-083-062330-
Wayne KY-Pulaski KY-
554 PM EST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WAYNE AND SOUTHWESTERN
PULASKI COUNTIES THROUGH 630 PM EST...

At 554 PM EST, Doppler radar was tracking a strong thunderstorm near
Cabell, or 11 miles west of Monticello, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Somerset, Monticello, Burnside, Naomi, Susie, Parnell, Gregory,
Bronston, Elihu, Quinton, Betsey, Delta, Frazer, Tateville, Somerset
Pulaski Airport, Cabell, Denney, Kidder, Mill Springs, and General
Burnside S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
      3701 8485 3702 8488 3710 8453 3687 8458
      3686 8459 3681 8459 3677 8501 3681 8503
      3683 8506 3686 8506
TIME...MOT...LOC 2254Z 267DEG 45KT 3688 8505

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

GINNICK
Special weather statement, Feb 6, 6:29 PM EST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service JACKSON KY
629 PM EST Thu Feb 6 2025

KYZ068-079-080-070000-
Rockcastle KY-Laurel KY-Pulaski KY-
629 PM EST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LAUREL...SOUTHEASTERN
PULASKI AND SOUTH CENTRAL ROCKCASTLE COUNTIES THROUGH 700 PM EST...

At 629 PM EST, Doppler radar was tracking a strong thunderstorm over
Elihu, or near Somerset, moving east at 60 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Somerset, London, Burnside, Fariston, Wood Creek Lake, Pittsburg,
Bronston, Lamero, Mount Victory, Somerset Pulaski Airport, Bunch,
Mershons, Hightop, Hazel Patch, London-Corbin Airport, Camp Wildcat,
East Bernstadt, Billows, Grade, and Levi Jackson S.P..

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Hal Rogers Parkway between mile markers 1 and 5.
 Interstate 75 in east central Kentucky between mile markers 34 and
51.
 Kentucky Highway 80 in Laurel County between mile markers 1 and 11.
 Kentucky Highway 80 in Pulaski County near mile marker 19, between
mile markers 21 and 23, and between mile markers 30 and 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3693 8458 3707 8468 3730 8413 3707 8399
TIME...MOT...LOC 2329Z 251DEG 52KT 3703 8454

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

GINNICK
Special weather statement, Feb 6, 7:06 PM EST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service JACKSON KY
706 PM EST Thu Feb 6 2025

KYZ086-116-117-070030-
Clay KY-Knox KY-Leslie KY-
706 PM EST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KNOX...WEST CENTRAL
LESLIE AND SOUTHEASTERN CLAY COUNTIES THROUGH 730 PM EST...

At 706 PM EST, Doppler radar was tracking a strong thunderstorm over
Lipps, or 9 miles southeast of Manchester, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hoskinston, Enline, Essie, Brightshade, Asher, Marcum, Bobs Fork,
Goose Rock, Creekville, Ogle, Lipps, Hima, Plank, Jonsee, Peabody,
Stinnett, Ice Cliff, Park Valley, Cottongin, and Jacks Creek.

THIS INCLUDES Hal Rogers Parkway between mile markers 21 and 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3696 8376 3708 8385 3727 8354 3704 8328
TIME...MOT...LOC 0006Z 255DEG 33KT 3704 8368

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

GINNICK
Special weather statement, Feb 6, 7:53 PM EST, 50 minutes before
Special Weather Statement
National Weather Service JACKSON KY
753 PM EST Thu Feb 6 2025

KYZ084>086-070130-
McCreary KY-Whitley KY-Knox KY-
753 PM EST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN KNOX...MCCREARY AND
WHITLEY COUNTIES THROUGH 830 PM EST...

At 753 PM EST, Doppler radar was tracking a strong thunderstorm over
Whitley City, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Williamsburg, Whitley City, Julip, Cumberland Falls S.P., Co-
Operative, Zion Hill, Clate, Red Ash, Verne, Goldbug, Gausdale, King,
Louden, Krupp, Hollyhill, Polly Camp, Youngs Creek, Nevisdale, Bon,
and Dixie.

THIS INCLUDES Interstate 75 in east central Kentucky between mile
markers 1 and 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight EST for
south central and southeastern Kentucky.

&&

LAT...LON 3660 8457 3661 8474 3694 8444 3681 8390
      3659 8401
TIME...MOT...LOC 0053Z 291DEG 36KT 3673 8448

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DJ
Local storm report, Feb 6, 8:11 PM EST, 32 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
811 PM EST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     Hail             1 NW Barbourville       36.87N 83.90W
02/06/2025  E0.70 Inch       Knox               KY   Trained Spotter

            Photograph of a large amount of pea sized
            hail on the ground with dimes mixed in.

&&

JMM

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:03 PM ESTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne27 min
Feb 6, 7:06 PM ESTSpecial Weather StatementJKLLeslie24 min
Feb 6, 7:08 PM ESTSevere Thunderstorm WarningJKLKnox, Laurel, McCreary, Pulaski, Whitley37 min
Feb 6, 7:12 PM ESTTornado WarningJKLClay, Knox, Laurel, Whitley33 min
Feb 6, 7:17 PM ESTSevere Thunderstorm WarningJKLClay, Leslie28 min
Feb 6, 7:17 PM ESTTornado WarningJKLKnox, McCreary, Whitley28 min
Feb 6, 7:20 PM ESTAreal Flood AdvisoryJKLLaurel, Pulaski3 hr
Feb 6, 7:29 PM ESTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne31 min
Feb 6, 7:35 PM ESTSevere Thunderstorm WarningJKLLeslie, Perry25 min
Feb 6, 7:36 PM ESTAreal Flood WarningJKLRowan13 hr
Feb 6, 7:38 PM ESTTornado WarningJKLClay, Harlan, Leslie26 min
Feb 6, 7:42 PM ESTSevere Thunderstorm WarningJKLHarlan, Leslie, Perry33 min
Feb 6, 7:43 PM ESTSevere Thunderstorm WarningJKLBell, Clay, Knox, Laurel32 min
Feb 6, 7:44 PM ESTSevere Thunderstorm WarningJKLBell, Knox, Whitley31 min
Feb 6, 7:49 PM ESTTornado WarningJKLBell, Clay, Harlan, Knox, Leslie26 min
Feb 6, 7:53 PM ESTSpecial Weather StatementJKLMcCreary, Whitley37 min
Feb 6, 7:57 PM ESTSevere Thunderstorm WarningJKLLetcher, Pike33 min
Feb 6, 7:59 PM ESTAreal Flood AdvisoryJKLBell, Clay, Harlan, Knott, Knox, Laurel and 3 more7 hr
Feb 6, 8:00 PM ESTSevere Thunderstorm WarningJKLLetcher, Perry30 min
Feb 6, 8:10 PM ESTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Knox, Leslie35 min
Feb 6, 8:12 PM ESTFlash Flood WarningJKLLeslie, Perry5 hr
Feb 6, 8:19 PM ESTTornado WarningJKLBell, Harlan, Leslie9 min
Feb 6, 8:24 PM ESTSevere Thunderstorm WarningJKLLetcher11 min
Feb 6, 8:28 PM ESTSevere Thunderstorm WarningJKLPike32 min
Feb 6, 8:37 PM ESTSevere Thunderstorm WarningJKLHarlan23 min
Feb 6, 8:53 PM ESTAreal Flood AdvisoryJKLKnott, Letcher, Perry, Pike6 hr
Feb 6, 9:21 PM ESTRiver Flood AdvisoryJKLLee4 days
Feb 6, 9:33 PM ESTAreal Flood AdvisoryJKLBell, Harlan, Knox5 hr
Feb 6, 10:54 PM ESTRiver Flood AdvisoryJKLClay19 hr
Feb 6, 11:00 PM ESTRiver Flood AdvisoryJKLEstill4 days
Feb 7, 2:55 AM ESTRiver Flood AdvisoryJKLPerry6 hr

Nearby

Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.